MAUDE Adverse Event Report: PENUMBRA, INC. APOLLO PUMP; GWG

PENUMBRA, INC. APOLLO PUMP; GWG
Catalog Number APP1
Medical Device Problem Codes Device Operational Issue (2914); Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.This report is associated with mfr report number: 3005168196-2016-00221.
 
Event or Problem Description
The patient was undergoing a microneurosurgery procedure using an apollo pump.During the procedure, the physician noticed that the apollo pump was not reaching its maximum power and fluctuated between -26 and -28 in/hg.The procedure was successfully completed using the same apollo pump.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The customer kept the device.

Brand Name
APOLLO PUMP
Common Device Name
GWG
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5442703
Report Number3005168196-2016-00183
Device Sequence Number13514671
Product Code GWG
UDI-Device Identifier00814548012711
UDI-Public00814548012711
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberAPP1
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2016
Supplement Report FDA Received Date06/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight65